# SDR AALA20100909TUL12

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 34,601 hours, 15,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY CUSP REPAIR INSTALLED AT RIGHT STATION 370.  INSTALLED PERMANENT REPAIR PER AARD 53-20-00-16.
